# SDR MALA020201

- Difficulty date: March 18, 2002
- Submitted: March 20, 2002
- Operation: Air carrier
- Aircraft: N106XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A106
- Engine: Ge CT75A
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Connector
- Condition: Contaminated
- Location: Bleed Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 3163 AFTER TAKEOFF ON CLIMBOUT IN ICING CONDITIONS THE RIGHT AIR VALVE LIGHT ILLUMINATED.  AIR RETURN TO MSP.  MAINTENANCE FOUND OIL IN CANNON PLUG 23P7, CLEANED CANNON PLUG, PERFORMED OPS CHECKS IAW GE MM APPENDEX 7.  OPS CHECK GOOD.
